This type of complaint is not totally unheard of. Shrinking of the testicles after taking Propecia for one day is an impossibility, yet some people have reported this before. It is a reflection of a condition called Body Dysmorphic Syndrome (BDS) and we see similar things reported by some patients some of the time. It is not that these patients don’t really believe it, but their reality is different than most people’s sense of reality. I have also heard of one patient who reported taking the first dose of Propecia and an hour later, reported he was impotent. This again, is highly unlikely and is a psychological reaction to what some people read on the internet and the suggestive power of these words to their psyche.
https://newhair.com/wp-content/uploads/2018/06/nhi-medical-356px.png 0 0 William Rassman, M.D. https://newhair.com/wp-content/uploads/2018/06/nhi-medical-356px.png William Rassman, M.D.2016-02-01 09:31:252016-02-01 09:31:25I Took A Pill Of Propecia Last Night And My Testicles Shrunk This Morning